# SDR AALA201809209042

- Difficulty date: September 17, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 62,439 hours, 27,454 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R911
- Condition: Odor
- Location: Apu Bay
- Part time: 65,525 hours, 27,808 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ROWS 14 TO BACK GALLEY THERE WAS AN ODOR OF ENGINE OIL FUMES COMING INTO CABIN.  APU COOLING FAN WAS BLOWING OILY MIST,  REMOVED COOLING FAN AND FOUND LARGE HOLE IN AFT RIGHT SIDE OF PLENUM.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE APU IAW 26L31049005 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
